Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Rashes and Lamictal

Posted by elanor roosevelt on April 27, 2008, at 14:18:26

In reply to Re: Rashes and Lamictal elanor roosevelt, posted by yxibow on April 27, 2008, at 1:41:08

i know titration should go slow but i am not sure about my decision to go slower than recommended

i might be making it harder on myself by prolonging the period before i reach an effective dosage

so i am going up to 100mgs tomorrow
it's also a matter of timing
i have several days at home writing and won't have to deal with clients
there are side effects and there is life
and i am losing my patience over losing my patience


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:elanor roosevelt thread:822705
URL: http://www.dr-bob.org/babble/20080420/msgs/825839.html